Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Using Petogen after delivery. Planning to conceive. Duration for petogen to get out of system?

Hi my name is Rhandzu i ve been using Petogen since i gave birth in 2010 February i was suppose to get another shot in December which i didn t because i m thinking of having another baby so my Question is how long will the petogen get out of my system,i haven t seen my periods since december it s only blood spots sometimes once in week. Thanks
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  622
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
thanks for your query.
After a year of using Petogen , almost 90 % women experience no periods.
It takes atleast 3 - 4 months for return to fertility to occur after taking Petogen, but depending on various factors like age, weight etc, it might be as long as a year.
please consult a fertility specialist if you have been trying for more than a year.
take care
Answered: Fri, 22 Feb 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor